# SDR SWAA2015020436342

- Difficulty date: January 22, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 26,849 hours, 12,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED AT BS 500+15, RBL 24.  R & R SUPPORT IAW SRM.
